Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Intermittent menstrual flow, had bitter taste during breaks, on birth control pills. Can pills lead to cervical cancer?

Hi, on november 15th i had my period, i dont remember what day of my period i wore tampom and it stayed inside for 7 hours. I ggot home and i took off. was all soaked and very warm..and idk if was about this my period just stoped..not the way that used to. After 4 days it came back, for almost 5 days, not too much bleeding ..and stoped again for more days, and started again....between those periods when i get excited i noticed the taste and smell feels a little Bitter .. When i get those periods i get hedeaches, back pain . Its like a normal period, but too much period lately. I got my period again and im still on my period ( This was my normal time to get my period) I dont know if is my menopause coming. I am on Birth control Ortho Tri Cyclen ...i stoped taking for a while, and started again, somedays I took 4 of them because i had forgot... before all this mess.. And now i read that birth control can cause cervical cancer? I visited my GYN like 2 months ago and he said its all good..can a cervical cancer come so fast like that? Please help me, im very stressed about all of this...thanks so much..
Asked On : Sat, 22 Dec 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor